A new generalization of the maxwell distribution

1 mayo, 2017 -


Venegas, O.(a), Iriarte, Y.A.(b), Astorga, J.M.(c), Börger, A.(d), Bolfarine, H.(e), Gómez, H.W.(b)


aDepartamento de Ciencias Matemáticas y Físicas, Facultad de Ingeniería, Universidad Católica de Temuco, Temuco, Chile
bDepartamento de Matemáticas, Facultad de Ciencias Básicas, Universidad de Antofagasta, Antofagasta, Chile
cDepartamento de Tecnologías de la Enegía, Facultad Tecnológica, Universidad de Atacama, Copiapó, Chile
dDepartamento de Industria y Negocios, Facultad de Ingeniería, Universidad de Atacama, Copiapó, Chile
eDepartamento de Estatística, IME, Universidade de São Paulo, São Paulo, Brazil


APPLIED MATHEMATICS AND INFORMATION SCIENCES

Volumen: 11(3)   Páginas:  867-876

DOI: 10.18576/amis/110327

Fecha de publicación: 01 de mayo de 2017


Abstract

A new univariate three-parameter distribution, the transmuted exponentiated Maxwell distribution, is proposed and studied. This new univariate distribution can be seen as generalization of the Maxwell distribution and its respective exponentiated and transmuted versions. The new generalization is generate using the families of exponentiated and transmuted distributions. Some probabilistic properties are studied, maximum likelihood estimation discussed, derive the functions to be used in reliability studies and present an application with a real data. We hope that the new distribution proposed will serve as an alternative model to the Maxwell and the respective exponentiated and transmuted versions. © 2017. NSP Natural Sciences Publishing Cor.


 

Copyrights © 2018 & Universidad Católica de Temuco.